RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2001, Volume 65, Issue 1, Pages 197–224 (Mi izv325)  

This article is cited in 4 scientific papers (total in 4 papers)

Spaces of Hermitian triples and the Seiberg–Witten equations

N. A. Tyurin

Moscow State University of Transportation

Abstract: In [12] we described a canonical map $\tau$ of the space of all Hermitian triples to the real cohomology space. In this paper we use this map to introduce new equations, which are gauge-invariant with respect to the action of $\operatorname{Diff}^+X$. We also describe a connection between these equations and the Seiberg–Witten equations and invariants for 4-manifolds.

DOI: https://doi.org/10.4213/im325

Full text: PDF file (2647 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2001, 65:1, 181–205

Bibliographic databases:

MSC: 53C07
Received: 31.05.2000

Citation: N. A. Tyurin, “Spaces of Hermitian triples and the Seiberg–Witten equations”, Izv. RAN. Ser. Mat., 65:1 (2001), 197–224; Izv. Math., 65:1 (2001), 181–205

Citation in format AMSBIB
\Bibitem{Tyu01}
\by N.~A.~Tyurin
\paper Spaces of Hermitian triples and the Seiberg--Witten equations
\jour Izv. RAN. Ser. Mat.
\yr 2001
\vol 65
\issue 1
\pages 197--224
\mathnet{http://mi.mathnet.ru/izv325}
\crossref{https://doi.org/10.4213/im325}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1829409}
\zmath{https://zbmath.org/?q=an:1009.57039}
\transl
\jour Izv. Math.
\yr 2001
\vol 65
\issue 1
\pages 181--205
\crossref{https://doi.org/10.1070/im2001v065n01ABEH000325}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-3843091017}


Linking options:
  • http://mi.mathnet.ru/eng/izv325
  • https://doi.org/10.4213/im325
  • http://mi.mathnet.ru/eng/izv/v65/i1/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Tyurin, “The space of Hermitian triples: local geometry”, Izv. Math., 66:4 (2002), 857–874  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. N. A. Tyurin, “Space of Hermitian Triples and Ashtekar–Isham Quantization”, Theoret. and Math. Phys., 139:1 (2004), 571–581  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. O. V. Kulikova, “On the fundamental groups of the complements of Hurwitz curves”, Izv. Math., 69:1 (2005), 123–130  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. N. A. Tyurin, “Algebraic Lagrangian geometry: three geometric observations”, Izv. Math., 69:1 (2005), 177–190  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:240
    Full text:87
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019